# SDR DJFA2006189

- Difficulty date: January 17, 2006
- Submitted: January 19, 2006
- Operation: Air carrier
- Aircraft: N815TA
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258534
- Aircraft time: 5,123 hours, 3,216 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Unknown
- Condition: Unknown
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

CREW REPORTED JUST PRIOR TO ROTATION, NOSE WHEEL MADE A LOUD BANG NOISE.  LANDING GEAR HAD RETRACTED NORMALLY, BUT AFTER A FEW SECONDS A BURNING RUBBER SMELL WAS NOTED.   KBZN TOWER WAS CONTACTED TO HAVE THEM PERFORM A FOD CHECK FOR POSSIBLE TIRE FRAGMENTS.  FLIGHT CONTINUED TO KHOU AND PRIOR TO LANDING CREW REQUESTED A GEAR DOWN FLY-BY PAST TOWER TO VISUALLY CHECK NOSE TIRE CONDITION.  NO ABNORMALITIES WERE NOTED.  WHEN NOSE WHEEL WAS BROUGHT ONTO RUNWAY DURING LANDING, ANOTHER LOUD BANG NOISE WAS NOTED.  CFR RESPONSE WAS GIVEN ON LANDING.  MX SERVICED NOSE LANDING GEAR STRUT WITH HYDRAULIC FLUID AND NITROGEN.  SEVERAL GEAR SWINGS WERE PERFORMED WITH NO NOTED DISCREPANCIES.  A/C WAS RETURNED TO SERVICE.
